RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1985, Volume 128(170), Number 3(11), Pages 416–428 (Mi msb2168)  

This article is cited in 1 scientific paper (total in 1 paper)

On the recovery, from a countable collection of polynomial conservation laws, of action variables for the KdV equation in the class of almost periodic functions

M. V. Novitskii


Abstract: In the indicated class a criterion is given for the unique recovery of the function of rotation number on the basis of a countable collection of polynomial conservation laws.
Bibliography: 14 titles.

Full text: PDF file (700 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1987, 56:2, 417–428

Bibliographic databases:

UDC: 517.9
MSC: 35Q20
Received: 01.08.1984

Citation: M. V. Novitskii, “On the recovery, from a countable collection of polynomial conservation laws, of action variables for the KdV equation in the class of almost periodic functions”, Mat. Sb. (N.S.), 128(170):3(11) (1985), 416–428; Math. USSR-Sb., 56:2 (1987), 417–428

Citation in format AMSBIB
\Bibitem{Nov85}
\by M.~V.~Novitskii
\paper On the recovery, from a~countable collection of polynomial conservation laws, of action variables for the KdV equation in the class of almost periodic functions
\jour Mat. Sb. (N.S.)
\yr 1985
\vol 128(170)
\issue 3(11)
\pages 416--428
\mathnet{http://mi.mathnet.ru/msb2168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=815273}
\zmath{https://zbmath.org/?q=an:0615.35074}
\transl
\jour Math. USSR-Sb.
\yr 1987
\vol 56
\issue 2
\pages 417--428
\crossref{https://doi.org/10.1070/SM1987v056n02ABEH003044}


Linking options:
  • http://mi.mathnet.ru/eng/msb2168
  • http://mi.mathnet.ru/eng/msb/v170/i3/p416

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Novitskii, “Bilateral estimates of polynomial conservation laws for the KdV equation and their applications”, Funct. Anal. Appl., 23:3 (1989), 238–240  mathnet  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:156
    Full text:60
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020